On a Pair of Dual Subschemes of the Hamming Scheme Hn(q)

Journal Article (Journal Article)

We consider codes in the Hamming association scheme Hn(q) with interesting metric properties. We describe how a uniformly packed linear code C determines a pair of dual subschemes. The existence of this pair of subschemes is used to establish restrictions on the possible distances between codewords in the dual code C⊥. These restrictions also apply to arbitrary codes with degree e + 1 and strength 2e or 2e + 1. An analogous result gives necessary conditions for the existence of non-linear uniformly packed codes. When q = 2 we determine the possible parameters of uniformly packed 2-error-correcting linear codes. © 1985, Academic Press Inc. (London) Limited. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Calderbank, AR; Goethals, JM

Published Date

  • January 1, 1985

Published In

Volume / Issue

  • 6 / 2

Start / End Page

  • 133 - 147

International Standard Serial Number (ISSN)

  • 0195-6698

Digital Object Identifier (DOI)

  • 10.1016/S0195-6698(85)80004-4

Citation Source

  • Scopus